# SDR HEEA078123

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 2,138 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 406012129101
- Part serial: AFS974
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR LINK HAS A WORN BEARING.
